# SDR 05FDEA01716

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 748
- Aircraft time: 16,343 hours, 8,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AT FUSELAGE CUT-OUT FWD  LOWER SKIN EDGE AND WEB SKIN HAS CHAFED MARK.  ITEM WAS BLENDED AND RESULTING CONDITION WAS OUT OF LIMITS.  REPAIR PARTS FABRICATED, REF. TRAVELER T5/527985. REPAIRS AFFECTED USING STANDARD WORK DRAWING SR30-53-001. MAJOR REPAIR/RDR/SDR  REPAIRS INCLUDED A SPLICE TO FRAME 20A AND THE ADJACENT SKIN DOUBLERS, ALL REFERENCE SR30-53-001.
